# SDR AALA202010189015

- Difficulty date: October 16, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 0953
- Aircraft time: 73,597 hours, 28,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5311257120100
- Condition: Broken
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  LONGITUDE FLOOR STRUCTURE THRESHOLD WEB AT FORWARD SIDE OF R-1 DOOR INNER THREASHOLD HAS HOLE BROKEN OUT AT END.  REPLACED WEB, PER SRM 51-42-11.
